# SDR DALA2016062104824

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER SKIN AT INBD GUIDE VANE, STA XV2=169 OF RT OTBD FLAP.  UPPER SKIN AT INBD GUIDE VANE STA XV2=169 OF RT OTBD FLAP WAS REPAIRED IAW SRM 57-03D, PAR 11 AND CARD 2000-8149-04.
